How to lose weight gain caused by Antidepressant?

Was put on an SSRI antidepressant and it has worked wonders for me. The only problem is, I was inactive for about 2 months and I've gained about 15 extra LBS that I can't seem to get rid of. I do BJJ 3 x per week which has always kept my weight where I wanted it. Has anyone had success losing the weight they may have gained while on an antidepressant? Reading about them, weight gain is a side effect that many people encounter. Getting off of it isn't an option right now because it's really helped me.

Eat less, run more.

If you can't get off the drugs, you may have difficulty dropping the weight (if indeed the drugs are the culprit). That being said, First, I am glad that they are helping you.

Second, I am not a doctor...But if possible, over time, I would recommend doing your best to ween yourself off of them.

TAKU

No matter what is the cause of weight gain, diet is the answer. Phone Post

Pikes - 

No matter what is the cause of weight gain, diet is the answer. Phone Post


not really....

my neighbor started Abilify (added to her other medication), and she gained 15-20 lbs almost all around her midsection, even though she increased her activity and tried to eat better...


i've heard this anecdotally from other people as well.


BFPSU, i'd suggest talking to your Dr about this.

Thanks for the replies

BshMstr -
Pikes -  No matter what is the cause of weight gain, diet is the answer. Phone Post

not really....

my neighbor started Abilify (added to her other medication), and she gained 15-20 lbs almost all around her midsection, even though she increased her activity and tried to eat better...


i've heard this anecdotally from other people as well.


BFPSU, i'd suggest talking to your Dr about this.

Not denying that the weight gain is caused by the pills, I'm just answering the question.

Aside from not taking them anymore, which doesn't appear to be an option, diet and activity is the only other way.

Less calories, more exercise, repeat until weight loss occurs. Phone Post

Pikes - 
BshMstr -
Pikes -  No matter what is the cause of weight gain, diet is the answer. Phone Post

not really....

my neighbor started Abilify (added to her other medication), and she gained 15-20 lbs almost all around her midsection, even though she increased her activity and tried to eat better...


i've heard this anecdotally from other people as well.


BFPSU, i'd suggest talking to your Dr about this.

Not denying that the weight gain is caused by the pills, I'm just answering the question.

Aside from not taking them anymore, which doesn't appear to be an option, diet and activity is the only other way.

Less calories, more exercise, repeat until weight loss occurs. Phone Post


i'd say that's dodging the question...

i've seen many people who've gained substantial weight from SSRI's, and have been able to drop the weight by switching to another medication.

so again, i'd suggest talking to the doc.